# SDR SWAA2019042531968

- Difficulty date: April 17, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL AT BS 400 TO BS 420, LBL 24, WL 156 IS CRACKED          / REMOVED AND REPLACED INTERCOSTAL  PER SRM
